# SDR GTIA2022081536584

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 11,697 hours, 5,249 cycles
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B124344
- Condition: Leaking
- Location: Fo Oxygen Mask
- Part time: 588 hours, 270 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

"FO OXYGEN MASK HAD A CONTINOUS LEAK WHEN STOWED -R/R OF THE FO,S 02 MASK DUE TO LEAKING IAW AMM 35-12-41 LEAK CK GOOD SEVICED THE CREW 02 IAW GMM 3-12-7 AND AMM 35-12-41. OPS CHECK GOOD A/C OK FOR SERVICE AT THIS TIME
"
